MAUDE Adverse Event Report: UNKNOWNGYRUS ACMI INC SHOCKPULSE PROBE; UNKNOWN

UNKNOWNGYRUS ACMI INC SHOCKPULSE PROBE; UNKNOWN
Model Number UNKNOWN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The probe was returned stuck inside the transducer.Upon receipt the probe was observed to be damaged.The model and lot number of the probe were not recorded.Therefore, there is no record of an evaluation being performed.At the customer¿s request, the device was returned to the customer unrepaired.An investigation is ongoing to obtain additional information regarding this event.
 
Event or Problem Description
The service center was informed during preparation for use, there was a problem with the probe.There was no report of patient involvement.
 
Additional Manufacturer Narrative
Upon further review by the legal manufacture at the time of device evaluation, it was observed that the device is not manufactured by olympus and does not need to be reported by olympus.The manufacturer of the device could not be determined from the device part that was returned.No information was received from the customer when due diligence was executed.Please see the updates in sections: g3, g6, h2, and h10.

Brand Name
SHOCKPULSE PROBE
Common Device Name
UNKNOWN
Manufacturer (Section D)
UNKNOWNGYRUS ACMI INC
136 turnpike road
southborough PA 01772
MDR Report Key11247405
Report Number3011050570-2021-00034
Device Sequence Number3583576
Product Code FEO
UDI-Device Identifier00855279005023
UDI-Public00855279005023
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1